# SDR ASOA20130130255T

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,794 hours, 21,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN A C-CHECK, WHEN CORROSION WAS FOUND ON THE LT OTBD SEAT TRACK SUPPORT FROM FRAMES 46 THRU 50.  MX BLENDED THE CORROSION  AND WAS OUT OF LIMITS.  REPLACED THE SUPPORT IAW SRM 53-00-11,AND EC 5320-01522, REV B.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
